# SDR SWAA021173

- Difficulty date: May 26, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 57,108 hours, 57,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGERS CRACKED (2 EA) STR 13L BETWEEN BS 380 AND BS 400, AND BS 616, STR 4L.  REPAIRED STRINGERS PER CASCADE ERO.
